Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Black patches on the sides of forehead, improvement to certain extent with CaroFitUltra cream. How can I cure it completely?

Good Morning Dr. prasad. i am age is 28. i have problem like there are black patches on the two sides of my forehead . it just started perhaps in 2003. at that time i didn t take care of these patches and more over i didn t notice about these isssues at all. but just a year ago i try for some treatements and use some ointments like CaroFitUltraCream (Ajanta Farma).and now the patches are some how a bit cleared . but not 100%. so please doctor help me how i will be success to remove these black patches from the two sides of my forehead completely as you know its my age of marraige. i will be greateful to you
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Dec 2013
It seem that you have developed post inflammatory hyper-pigmentation or PIH. Do not apply any home remedies which can aggravate the situation. You can apply creams such as Azelaic acid, glycolic acid and kojic acid can be used to reduce the pigmentation under dermatological supervision.
You can also go for latest treatment including chemical peeling under dermatological supervision. Use a good quality medicated sunscreen 3 times a day. Protect yourself from direct sunlight. Do not apply any hair oil on scalp which are containing fragrance in it as it can also cause pigmentation on exposure to sun light.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor